How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29168
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am convinced my vestibular damage (severe balance problem)

Customer Question

I am convinced my vestibular damage (severe balance problem) was result of propofol anathesia administered for colonosopy/removal of pre-cancerous pollop on colon.Pls give me info. you have that will possibly substantiate. I have found info. that shows this anesthtic DOES HAVE that possibiliity. thanks,****
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Indeed Propofol can cause ototoxicity including vestibular damage.
There are some scientific studies regarding this:
1.
http://www.europeanreview.org/wp/wp-content/uploads/956.pdf
2.
http://pmj.bmj.com/content/76/895/304.full
3.
http://www.journalmc.org/index.php/JMC/article/view/1512/898
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****